# SDR RAIA970405

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 874
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Fuel Caption
- Condition: Activated
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7446 - LEFT FUEL CAPTION ON DURING TAKEOFF.  MAINTENANCE DEFERRED FUEL CAP PER MEL 73-2 CAT 'C'.  (M)
